Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What are these symptoms of irritation on feet and hands , constant headache and chest pain ?

I am a male aged 29 years. i have an irritation on my feet and hands. i also have a constant headache and having chest pains. I also have a nagging back pain and neck pain .A chest extra didnt reveal anything but when I do exercises for a short period my heart bit becames irregular
Asked On : Tue, 26 Apr 2011
Answers:  2 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to helthcare magic !

if u are intrested in ayurvedic med. then u may take avipatikar churna 60mg , kaperdika bhasm 5mg and guduchi satva 5mg , mix all these med. together and take 1/2 tsf thrice a day.

2. cephagrain 2 tab. twice a day

3. stresscom cap. twice a day. all these med shld be taken with lukewarm water.

take care!
Answered: Tue, 26 Apr 2011
Dermatologist Dr. Gaurav Patel's  Response
hand and feet irritation may be due to perspiration.
apply betnovate cream twice a day
take tab .diclofenac twice a day for u r pain
during exercise heart rate is increase
but if it is irregular then u should consult doctor
Answered: Tue, 26 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor